# SDR DXTA200803137

- Difficulty date: June 22, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 85611
- Part serial: 9915157
- Condition: Inoperative
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT LT WINDSHIELD HEAT INOP CAS CAME ON FOLLOWED BY A STRONG ACRID HOT ELECTRICAL ODOR.  LT WINDSHIELD HEAT SWITCH WAS SELECTED OFF AND ODOR DISAPATED.   REMOVED & REPLACED LT WINDSHIELD ANTI-ICE CONTROLLER AND C/W FULL SYSTEM OPS TEST. ALL CK'S GOOD IAW MM 30-41-00
